Jump to content

Beta Blocker Questions


Recommended Posts

I added this reply to ninj's propranolol post but don't want to hijack his thread so I'll add it here too:

 

I took propranalol but it didn't do much for me, was switched to metoprolol and have been trying to find the right dosage.  I get the shortness of breath & shakiness you describe usually when my hr goes into the low-mid 60s. I've been blaming my hr & trying to find the right amount that my hr stays in the 70s but this has not been easy. It's either high or low. 

So do you guys think it may just be a side effect of the bb or my actial hr? Is it something I just learn to live with?  Like others have said it's not something that makes me feel all better whether my hr is in the 60s or 70s it's like exchanging the bad feeling for a different not feeling all. 

does anyone else feel poorly when their heart rate goes into the low-mid 60s? How do you handle it & BB's? i am trying to follow dr pocinki's protocol but can't find the right dose of bb. My bp has been fine so that isn't an issue. My dr said he would like my resting hr in the 60s. Then I tell him I don't like how it feels in th 60s, is a resting hr in the 70s such a bad thing?   I'm so confused 

 

Link to post
Share on other sites
4 hours ago, corina said:

I feel that wouldn't be a problem at all, esp when you feel good, but that's just my two cents of course!

I'm feeling a bit dumb today but are you thinking a resting hr in the 70s shouldnt be a problem? I don't think it should be either that's still very normal & better than what I had! 

Link to post
Share on other sites

I take a heart selective beta (betaxolol). Maybe you could switch to one of those and not get the shortness of breath issues?

 

When I started on bb's my doc said he had a list he'd go down until we found one that worked for me.  I tried two other ones before I settled on betaxolol.  I also take a small dose (5mg).  So maybe ask him to try a diff't bb (cardiac selective) or try a smaller dose?  

Link to post
Share on other sites

We did decide to decrease it. It's been 4 days, I haven't seen change in hr yet.  I have seen more dizziness and nausea but that could be bc I chanhed something. My body is so reactive. We'll see in time though. Am I the only one that hates waitin things out? 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...